Affordable Access

Publisher Website

A dynamic game theory model of a diploid genetic system

Authors
Journal
Journal of Theoretical Biology
0022-5193
Publisher
Elsevier
Publication Date
Volume
129
Issue
2
Identifiers
DOI: 10.1016/s0022-5193(87)80016-4
Disciplines
  • Computer Science
  • Mathematics

Abstract

The dynamic game theory model developed previously for asexual organisms is extended to randomly mating diploid populations where the strategy used is determined by a single locus. Any number of strategies may be considered in the model, but only the case of hierarchical dominance is treated. An algorithm is given for determining all equilibria in any given game, and for checking these equilibria for local stability. Many of the stability properties found in our previous paper for asexual populations also apply to diploid populations, but, in contrast to asexual populations, diploid populations with no evolutionarily stable points (ESPs) can exhibit stable oscillations.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

To each genotype a separate strategy--a dynamic ga...

on Journal of Theoretical Biology Sep 09, 1988

To each genotype a separate strategy—A dynamic gam...

on Journal of Theoretical Biology Jan 01, 1988

Dynamical systems game theory and dynamics of game...

on Physica D Nonlinear Phenomena Jan 01, 2000
More articles like this..